I developed a serious catact in one eye which has since been removed and a very minor one in the other. The cataract appeared suddenly over a period of only a few weeks and I am only 54. The problem started shortly after an extensive period of arc welding during which my mask was damaged. I did not experience any arc-eye so they tell me this is not the cause. Has anyone else heard of catacts being caused by welding??
The only other explanation is that I have recently started taking cholesterol lowering drugs namely fluvastatin and ezetimibe but again all the doctors say this is not a known cause so I am at a loss as to the cause and how to prevent the other eye getting worse. If anyone can help please email me on email@example.com
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?